Path derived numbers and path derivatives of continuous functions with respect to a continuous system of paths

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)43-46
Number of pages4
JournalReal Analysis Exchange
Volume28
Issue number1
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • Analysis
  • Geometry and Topology

Cite this

@article{5fddd7e0faa64771b6e750c0546a73ae,
title = "Path derived numbers and path derivatives of continuous functions with respect to a continuous system of paths",
author = "Aliasghar Alikhani-Koopae",
year = "2002",
language = "English (US)",
volume = "28",
pages = "43--46",
journal = "Real Analysis Exchange",
issn = "0147-1937",
publisher = "Michigan State University Press",
number = "1",

}

TY - JOUR

T1 - Path derived numbers and path derivatives of continuous functions with respect to a continuous system of paths

AU - Alikhani-Koopae, Aliasghar

PY - 2002

Y1 - 2002

UR - http://www.scopus.com/inward/record.url?scp=85032462595&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85032462595&partnerID=8YFLogxK

M3 - Article

VL - 28

SP - 43

EP - 46

JO - Real Analysis Exchange

JF - Real Analysis Exchange

SN - 0147-1937

IS - 1

ER -